Alert archive / Arkansas / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

November 8, 2011Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Washington County, Arkansas

NWS Tulsa, OK issued this special weather statement at Nov 8, 2011, 2:59 AM CST for Adair County, Sequoyah County, Oklahoma; Crawford County, Franklin County, Washington County, Arkansas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Nov 8, 2011, 2:59 AM CST (08:59 UTC)
Expired
Nov 8, 2011, 4:00 AM CST
In force
61 min
Issued by
NWS Tulsa, OK

Counties Crawford County, AR, Franklin County, AR, Washington County, AR, Adair County, OK, Sequoyah County, OK

The radar

The Western Arkansas radar (KSRX), 29 km from the middle of the area, began a volume at 08:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 9.0 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 271 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
664 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
271 m²/s²
0-3 km storm-relative helicity
282 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

786 
WWUS84 KTSA 080859
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011

ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
      3544 9437 3545 9441 3544 9442 3539 9490
      3540 9490 3541 9497 3564 9484 3564 9481
      3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Nov 7, 11:55 PM CST, 3 hours 4 minutes earlier.

Area forecast discussion, Nov 7, 11:55 PM CST, 3 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1155 PM CST MON NOV 7 2011

.DISCUSSION...

THE 06Z AVIATION DISCUSSION IS INCLUDED BELOW...

&&

.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER
THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF
LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE
BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. EXPCT MVFR OR EVEN
IFR CONDITIONS BRIEFLY WITH THE STORMS. STRONG COLD FRONT WILL
SWEEP EAST ACROSS ERN OK AND NW AR BTWN 18Z AND 00Z...WITH STORMS
AND A WIND SHIFT TO THE W OR SW EXPTD.

LACY

&&

.PREV DISCUSSION... /ISSUED 909 PM CST MON NOV 7 2011/

..UPDATE...

DISCUSSION...
HAVE SENT OUT UPDATED ZONES A COUPLE OF TIMES THIS EVENING FOR
TORNADO WATCH HEADLINES. ANGRY BOW ECHO IS CURRENTLY HEADED
EASTWARD INTO CREEK... PAWNEE AND OSAGE COUNTIES. INSTABILITY
DECREASES RAPIDLY TOWARD THE EAST... SO WEAKENING SHOULD OCCUR
WITH TIME. ALREADY HAVE MAX POPS ACROSS THE AREA... SO NO
ADDITIONAL UPDATE TO THE FORECAST WILL BE DONE AT THIS TIME.

PREV DISCUSSION... /ISSUED 558 PM CST MON NOV 7 2011/

DISCUSSION...

THE 00Z AVIATION DISCUSSION IS INCLUDED BELOW.

AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
A STRONG UPPER STORM SYSTEM WILL BE MOVING ACROSS OKLAHOMA OVER
THE NEXT 24 HRS...AND WILL BRING UNSETTLED WEATHER IN THE FORM OF
LOW CIGS AND PERIODS OF TSTMS TO THE TAF SITES. TRIED TO TIME THE
BEST CHNCS AT EACH SITE WITHIN TEMPO GROUPS. CIGS SHOULD GRADUALLY
LOWER AS WELL INTO THE SUB-2K RANGE OR POSSIBLY HIGH END IFR
TOWARD 12Z. STRONG COLD FRONT WILL SWEEP EAST ACROSS ERN OK AND NW
AR BTWN 18Z AND 00Z...WITH STORMS AND A WIND SHIFT TO THE SW EXPTD.

LACY

PREV DISCUSSION... /ISSUED 249 PM CST MON NOV 7 2011/

DISCUSSION...

MAIN FORECAST CONCERN IS ON CONVECTIVE COVERAGE THROUGH TUESDAY
EVENING...AND POTENTIAL FLOODING/SEVERE WEATHER ACROSS THE AREA.

HEAVIEST SHOWERS AND STORMS HAVE MOVED OUT OF THE AREA...WITH
EXPECTED STRONG TO SEVERE STORMS HAVING INITIATED WITHIN THE LAST
COUPLE OF HOURS IN WESTERN OKLAHOMA IN THE VICINITY OF THE FRONTAL
BOUNDARY. THESE STORMS SHOULD FORM INTO A COMPLEX AND MOVE
WESTWARD OVERNIGHT...PERHAPS POSING AN ISOLATED SEVERE THREAT TO
AREAS WEST OF HIGHWAY 75 TONIGHT. THE HEAVY RAIN THREAT WILL BE
MAINLY FOCUSED ACROSS AREAS ALONG AND NORTH OF INTERSTATE
44...WHERE TRAINING OF STORMS IS MOST LIKELY TO OCCUR ALONG THE
FRONT. THERE WAS DISCUSSION ABOUT ISSUING A FLASH FLOOD
WATCH...BUT ULTIMATELY ELECTED NOT TO ISSUE ONE DUE TO RELATIVE
LACK OF RAINFALL IN THAT AREA TODAY AND HIGHER FLASH FLOOD
GUIDANCE VALUES DUE TO ANTECEDENT CONDITIONS. WOULD NOT BE
SURPRISED IF AN URBAN/SMALL STREAMS FLOOD ADVISORY OR EVEN A
WARNING OR TWO BECOME NECESSARY...HOWEVER...DUE TO EXPECTED
PRECIPITATION EFFICIENCY.

THE COLD FRONT WILL ACCELERATE EASTWARD LATE TONIGHT AND TOMORROW
AS THE UPPER LOW SWINGS ACROSS THE AREA...WITH ADDITIONAL
THUNDERSTORM DEVELOPMENT EXPECTED ALONG THE FRONT TOMORROW. SEVERE
THREAT TOMORROW SHOULD REMAIN LARGELY ISOLATED...WITH THE GREATEST
THREAT FOR SEVERE WINDS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS DUE TO FRONTAL TIMING. CLEARING SHOULD OCCUR FROM
SOUTHWEST TO NORTHEAST LATE TOMORROW AFTERNOON AND INTO TOMORROW
NIGHT AS THE DRY SLOT MOVES INTO THE AREA.

TEMPERATURES WILL BE COOL THROUGH THURSDAY...BEFORE SOUTH WINDS
RETURN AND A STEADY WARMUP ENSUES INTO THE WEEKEND. MID RANGE
MODELS DEPICT A FAIRLY QUICK BUT STRONG WAVE MOVING ACROSS THE
AREA IN THE SOUTHWESTERLY FLOW ALOFT LATE IN THE WEEKEND AND INTO
EARLY NEXT WEEK...ALTHOUGH THE FORECAST TIMING HAS HAD LITTLE
CONSISTENCY SO FAR. WILL BROADBRUSH SLIGHT CHANCE POPS FOR THE
WHOLE AREA FROM SUNDAY NIGHT INTO MONDAY NIGHT FOR NOW.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  71  37  58 / 100  90  10   0
FSM   61  75  45  60 /  80 100  40   0
MLC   65  75  40  59 /  90  90  10   0
BVO   61  70  37  58 / 100  90  20   0
FYV   61  70  38  52 /  80 100  50   0
BYV   61  70  40  52 /  90 100  60  10
MKO   62  72  38  57 /  90  90  10   0
MIO   62  71  39  55 / 100  90  40   0
F10   63  73  38  58 /  90  90  10   0
HHW   65  76  42  61 /  70  80  20  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

AVIATION...30
Hazardous weather outlook, Nov 7, 6:12 PM CST, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
612 PM CST MON NOV 7 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-081100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
612 PM CST MON NOV 7 2011

...SEVERE WEATHER LIKELY IN A PART OF NORTHEAST OKLAHOMA...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

        AREA AT GREATEST RISK...COUNTIES BORDERING KANSAS.

HEAVY RAIN.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA.
	ONSET...ONGOING.

DISCUSSION...
UNSTABLE CONDITIONS HAVE STRETCHED ACROSS THE NORTHERNMOST
COUNTIES IN EASTERN OKLAHOMA THIS EVENING. SEVERE STORMS... OR
LINES OF STORMS WILL BE POSSIBLE... WITH LARGE HAIL AND DAMAGING WINDS
THE GREATEST THREAT. THERE IS ALSO THE SLIM POSSIBILITY OF AN
ISOLATED TORNADO. THEREFORE... A TORNADO WATCH IS IN EFFECT UNTIL
1 AM FOR NORTHEAST OKLAHOMA COUNTIES ALONG THE KANSAS BORDER...
AND ALSO PAWNEE COUNTY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
WEDNESDAY THROUGH SUNDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO POSSIBLY SEVERE STORMS WILL BE ONGOING TUESDAY
MORNING ACROSS EASTERN OKLAHOMA... AND WILL SPREAD EASTWARD
INTO WESTERN ARKANSAS BY LATE MORNING. AS STORMS MOVE FURTHER
EAST... THE SEVERE WEATHER RISK WILL INCREASE SOMEWHAT AS HIGHER
INSTABILITY IS ENCOUNTERED. FLOW ALOFT WILL BE STRONG AND SUPPORT POCKETS
OF DAMAGING WINDS WITHIN THE LINE OF STORMS. ONCE THE STORMS
PASS... A COLD FRONT WILL SWEEP THROUGH THE AREA BRING GUSTY
NORTHERLY WINDS AND SHARPLY COOLER TEMPERATURES.

DRY AND COOL WEATHER WILL PREVAIL THROUGH LATE WEEK... WITH
GUSTY SOUTHERLY WINDS AND WARMER TEMPERATURES EXPECTED
FOR THE UPCOMING WEEKEND.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Special weather statement, Nov 7, 10:42 PM CST, 4 hours 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1042 PM CST MON NOV 7 2011

OKZ056>058-060>063-080545-
CRAIG OK-DELAWARE OK-MAYES OK-NOWATA OK-OTTAWA OK-ROGERS OK-TULSA OK-
1042 PM CST MON NOV 7 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     CRAIG...NORTHWESTERN DELAWARE...NORTHERN MAYES...NOWATA...
     WESTERN OTTAWA...NORTHERN ROGERS AND NORTHEASTERN TULSA

AT 1042 PM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM SOUTH COFFEYVILLE TO 2 MILES SOUTHEAST OF WATOVA TO 3
MILES EAST OF COLLINSVILLE...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...NEW
ALLUWE...FOYIL...CHELSEA...WHITE OAK...ADAIR...VINITA...BIG CABIN...
WELCH...BLUEJACKET...PENSACOLA...NARCISSA...AFTON...LANGLEY...
CHEROKEE STATE PARK...BERNICE STATE PARK...DISNEY...KETCHUM...
PICHER...QUAPAW...FAIRLAND...COMMERCE...MIAMI...BERNICE AND CLEORA.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE SIGNIFICANT
WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3679 9477 3647 9499 3627 9592 3658 9570
      3700 9574 3700 9478
TIME...MOT...LOC 0442Z 255DEG 33KT 3700 9562 3661 9558
          3637 9575
Special weather statement, Nov 8, 12:06 AM CST, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1206 AM CST TUE NOV 8 2011

OKZ064>066-080700-
CREEK OK-OKFUSKEE OK-OKMULGEE OK-
1206 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 100 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     SOUTHERN CREEK AND WESTERN OKMULGEE

IN EAST CENTRAL OKLAHOMA
     OKFUSKEE

AT 1206 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES SOUTHWEST OF MILFAY TO 4 MILES SOUTHWEST OF
PADEN TO 20 MILES SOUTHWEST OF PADEN...MOVING EAST AT 35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...PADEN...
DEPEW...BOLEY...WELTY...CASTLE...BEARDEN...OKEMAH...SLICK...
OKFUSKEE...CLEARVIEW...PHAROAH...BEGGS...OKMULGEE STATE PARK...
WELEETKA...PRESTON...HENRYETTA AND WILSON.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3581 9663 3586 9598 3541 9597 3528 9603
      3529 9645 3545 9645 3545 9648 3543 9649
      3545 9655 3543 9655 3540 9653 3539 9654
      3540 9658 3540 9663
TIME...MOT...LOC 0606Z 270DEG 30KT 3571 9660 3546 9660
          3526 9673
Special weather statement, Nov 8, 1:06 AM CST, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
106 AM CST TUE NOV 8 2011

OKZ065-066-070-071-080800-
MCINTOSH OK-MUSKOGEE OK-OKFUSKEE OK-OKMULGEE OK-
106 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 200 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     MCINTOSH

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SOUTHEASTERN OKFUSKEE

IN NORTHEAST OKLAHOMA
     EASTERN OKMULGEE

AT 106 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 4 MILES NORTHEAST OF OKMULGEE TO DEWAR TO 8 MILES WEST
OF VERNON...MOVING EAST AT 45 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
MORRIS...GRAYSON...BALD HILL...HOFFMAN...HANNA...RAIFORD...BOYNTON...
COUNCIL HILL...STIDHAM...VIVIAN...LAKE EUFAULA STATE PARK...
CHECOTAH...RENTIESVILLE...EUFAULA...OKTAHA...MUSKOGEE...KEEFETON...
WARNER...BRAGGS...PORUM...GREENLEAF STATE PARK...WEBBERS FALLS AND
BRIARTOWN.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS OF 40 TO 50 MPH.

LAT...LON 3544 9605 3576 9601 3575 9513 3553 9513
      3546 9505 3526 9524 3533 9540 3529 9545
      3530 9550 3526 9551 3522 9560 3522 9562
      3525 9560 3518 9575 3520 9580 3519 9587
      3514 9591 3515 9598 3528 9599 3529 9612
TIME...MOT...LOC 0706Z 270DEG 40KT 3567 9590 3544 9593
          3522 9604
Special weather statement, Nov 8, 1:52 AM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
152 AM CST TUE NOV 8 2011

OKZ067-068-070>072-080845-
CHEROKEE OK-MCINTOSH OK-MUSKOGEE OK-SEQUOYAH OK-WAGONER OK-
152 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 245 AM CST
FOR THE FOLLOWING COUNTIES...

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...NORTHEASTERN MUSKOGEE AND NORTHWESTERN
     SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHEASTERN MCINTOSH

IN NORTHEAST OKLAHOMA
     SOUTHEASTERN WAGONER

AT 152 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER KEEFETON...
MOVING EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FORT
GIBSON...BRAGGS...GREENLEAF STATE PARK...GORE...PUMPKIN CENTER...LAKE
TENKILLER STATE PARK...TAHLEQUAH...CHEROKEE LANDING STATE PARK...
ELDON AND COOKSON.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 55 MPH.

LAT...LON 3604 9480 3554 9484 3548 9547 3580 9539
TIME...MOT...LOC 0752Z 262DEG 22KT 3561 9531
Special weather statement, Nov 8, 1:55 AM CST, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
155 AM CST TUE NOV 8 2011

OKZ070>074-080900-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
155 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 300 AM CST
FOR THE FOLLOWING COUNTIES...

IN SOUTHEAST OKLAHOMA
     NORTHWESTERN HASKELL...EASTERN MCINTOSH AND NORTHEASTERN
     PITTSBURG

IN EAST CENTRAL OKLAHOMA
     SOUTHERN MUSKOGEE AND NORTHWESTERN SEQUOYAH

AT 155 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER ONAPA...MOVING
EAST AT 25 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CHECOTAH...RENTIESVILLE...WARNER...PORUM...BRIARTOWN...WHITEFIELD...
GREENLEAF STATE PARK...WEBBERS FALLS...GORE...STIGLER AND LAKE
TENKILLER STATE PARK.

THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3555 9565 3564 9504 3564 9502 3525 9505
      3524 9569
TIME...MOT...LOC 0755Z 271DEG 23KT 3540 9553
Special weather statement, Nov 8, 2:59 AM CST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
259 AM CST TUE NOV 8 2011

ARZ010-011-019-020-OKZ069-072-081000-
ADAIR OK-CRAWFORD AR-FRANKLIN AR-MADISON AR-SEQUOYAH OK-WASHINGTON
AR-
259 AM CST TUE NOV 8 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 400 AM CST
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST ARKANSAS
     CRAWFORD...SOUTHWESTERN MADISON AND SOUTHERN WASHINGTON

IN WEST CENTRAL ARKANSAS
     NORTHWESTERN FRANKLIN

IN EAST CENTRAL OKLAHOMA
     SEQUOYAH

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

AT 259 AM CST...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM MARIETTA TO 8 MILES SOUTH OF MC KEY...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
SALLISAW...BRUSHY...LINCOLN...PRAIRIE GROVE...SHORT...STRICKLER...
NATURAL DAM...LEE CREEK...WEST FORK...GREENLAND...DEVILS DEN STATE
PARK...CEDARVILLE...BLACKBURN...FIGURE FIVE...VAN BUREN...
BRENTWOOD...WINSLOW...RUDY...ELKINS...CHESTER...LAKE FORT SMITH...
DYER...ALMA...MOUNTAINBURG...JAPTON...WESLEY...FERN AND MULBERRY.

THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.

LAT...LON 3543 9390 3544 9408 3545 9415 3544 9417
      3544 9437 3545 9441 3544 9442 3539 9490
      3540 9490 3541 9497 3564 9484 3564 9481
      3568 9481 3593 9466 3609 9377
TIME...MOT...LOC 0859Z 257DEG 31KT 3587 9460 3538 9489

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 7, 6:11 PM CSTSevere Thunderstorm WarningTSAOsage49 min
Nov 7, 7:03 PM CSTSpecial Weather StatementTSAOsage42 min
Nov 7, 8:42 PM CSTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa63 min
Nov 7, 9:46 PM CSTSevere Thunderstorm WarningTSANowata, Osage, Rogers, Tulsa, Washington59 min
Nov 7, 9:48 PM CSTSpecial Weather StatementTSACreek27 min
Nov 7, 10:31 PM CSTAreal Flood AdvisoryTSACreek, Osage, Pawnee, Tulsa3 hr
Nov 7, 10:42 PM CSTSpecial Weather StatementTSACraig, Nowata, Ottawa, Rogers63 min
Nov 7, 10:59 PM CSTFlash Flood WarningTSACreek3 hr
Nov 7, 11:37 PM CSTFlash Flood WarningTSACreek, Osage, Tulsa, Washington3 hr
Nov 8, 12:06 AM CSTSpecial Weather StatementTSAOkfuskee54 min
Nov 8, 1:06 AM CSTSpecial Weather StatementTSAMcIntosh, Muskogee, Okmulgee54 min
Nov 8, 1:52 AM CSTSpecial Weather StatementTSACherokee, Muskogee53 min
Nov 8, 1:55 AM CSTSpecial Weather StatementTSAMcIntosh65 min
Nov 8, 3:20 AM CSTFlash Flood WatchTSAAdair, Cherokee, Craig, Creek, Delaware, McIntosh and 11 more9 hr
Nov 8, 8:17 AM CSTSpecial Weather StatementTSAPittsburg43 min
Nov 8, 8:53 AM CSTFlash Flood WarningTSACherokee, Muskogee3 hr
Nov 8, 8:58 AM CSTSpecial Weather StatementTSAHaskell, Latimer, Pittsburg47 min
Nov 8, 9:31 AM CSTSpecial Weather StatementTSAHaskell, Sequoyah44 min
Nov 8, 10:02 AM CSTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Nov 8, 10:10 AM CSTSpecial Weather StatementTSALatimer35 min
Nov 8, 10:22 AM CSTTornado WarningTSASequoyah23 min
Nov 8, 10:27 AM CSTTornado WarningTSAPushmataha33 min
Nov 8, 10:51 AM CSTSpecial Weather StatementTSALeFlore54 min
Nov 8, 11:00 AM CSTTornado WarningTSALeFlore, Pushmataha30 min
Nov 8, 11:29 AM CSTTornado WarningTSALeFlore37 min
Nov 8, 12:19 PM CSTSpecial Weather StatementTSALeFlore41 min
Nov 8, 12:29 PM CSTTornado WarningTSAPushmataha31 min
Nov 8, 12:57 PM CSTTornado WarningTSAPushmataha33 min
Nov 8, 1:24 PM CSTTornado WarningTSALeFlore, Pushmataha36 min
Nov 8, 1:37 PM CSTRiver Flood WarningTSAAdair23 hr
Nov 8, 1:37 PM CSTRiver Flood WarningTSACherokee41 hr
Nov 8, 1:42 PM CSTRiver Flood AdvisoryTSACherokee, Delaware6 hr
Nov 8, 10:43 AM CSTSevere Thunderstorm WarningTSACrawford, Franklin, Madison, Sebastian, Washington47 min
Nov 8, 11:30 AM CSTSpecial Weather StatementTSAFranklin45 min
Nov 8, 2:02 PM CSTAreal Flood AdvisoryTSABenton, Washington2 hr
Nov 8, 3:00 PM CSTSevere Thunderstorm WarningTSACrawford, Madison, Washington12 min
Nov 8, 4:28 PM CSTAreal Flood WarningTSACrawford, Sebastian6 hr

Nearby

Special Weather Statements in Arkansas, 2011Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.